# SDR AALA2009041000755

- Difficulty date: April 10, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY LIGHT WIRE AT 3EF SIDEWALL NOT SECURED. RESECURED EMERGENCY LIGHT WIRE AT 3EF.
